MAUDE Adverse Event Report: BIOMET MICROFIXATION STERILETRAC SYSTEM X-DRIVE THINFLAP 2 HOLE STRAIGHT PLATE; PLATE, BONE

BIOMET MICROFIXATION STERILETRAC SYSTEM X-DRIVE THINFLAP 2 HOLE STRAIGHT PLATE; PLATE, BONE
Model Number N/A
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that non-conforming goods were discovered in the distributor's warehouse in (b)(6) 2021.Subsequently, the issue has been identified as foreign material in the package.
 
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Concomitant medical products: item sp-st5-6704, lot # 221500, sterile trac system sterile trac 5 xd thinflap 1.5 x 4.0mm screw.Report source: foreign: (b)(6).A visual inspection was conducted on the returned product per inspection criteria.The packaging was then opened to further investigate the total pieces of debris and a single hair could be seen inside the sterile pack.The complaint is confirmed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Root cause is attributed to a manufacturing issue.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0001032347-2022-00051.

Brand Name
STERILETRAC SYSTEM X-DRIVE THINFLAP 2 HOLE STRAIGHT PLATE
Common Device Name
PLATE, BONE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
christina arnt
1520 tradeport drive
jacksonville, FL 32218
9047414400
MDR Report Key13509728
Report Number0001032347-2022-00050
Device Sequence Number14731229
Product Code JEY
UDI-Device Identifier00888233007573
UDI-Public(01)00888233007573(17)260223(10)068020
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K953385
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/23/2026
Device Model NumberN/A
Device Catalogue Number25-1005X
Device Lot Number068020
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2022
Initial Report FDA Received Date02/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown